View Single Post
Old 03-07-2009, 04:15 AM   #3
Lugar22 Lugar22 is offline
Senior Member
(female)
 
Join Date: Feb 2009
Location: high wycombe,bucks.U
Posts: 198
Lugar22 HB User
Re: IS the shaking from withdrawals or something else?

Morning D. Sorry mate I havent posted you in a while but had a few probs this week which has meant lots of Drs appointments. Anyway,Im at your party now. OK...now as you know my thing is opiate stuff so I do have some knowledge and from what I gather,WDs can take a long time to taper off. Ive known some to go on for as long as 6 months...though usually for most its the sleep thats the last thing to get right. I would strongly recommend that you get a full work up with your Dr just to ensure that there is nothing else that could be causing it...I understand that the perc makes it go away but it would ,wouldn't it? It is a painkiller. As you said yourself,though,it may feel like a long time but it has only been a month.
D, Im glad your not beating yourself up over taking the one...I think you seem smart enough not to allow it to snowball. If you think it might though,then is the time to get rid of the pills. You dont have to be superman though and suffer those sort of agonising cramps,so I think you did the right thing.
Let me know what happens with this mate,Im interested to know how you rollin.
love CC xoxox